It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board

  • Tramadol Withdrawal



  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 02-26-2019, 07:17 AM   #1
    katiebell2019
    Newbie
    (female)
     
    Join Date: Feb 2019
    Location: Charleston, WV
    Posts: 1
    katiebell2019 HB User
    Tramadol Withdrawal

    I am stopping Tramadol cold turkey - tapering down is not an option for me. I am 26 hours post my last TRamadol dosage and I am experiencing severe withdrawal symptoms, leg restlessness at night, diarrhea, hot/cold flashes, and what I call "lightening strikes" in my head. I have no intention of stopping but I just want to know how others suffered through withdrawals and what they did to help. How long do these withdrawal symptoms last? I know they get better with time but right now they really suck. Thx

     
    Reply With Quote
    Sponsors Lightbulb
       
    Reply Reply




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is On
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 04:02 AM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!